... headaches and severe cramping. In the beginning I had my period for a month straight and I haven't had it since.. but now I am urinating more, I'm more emotional, I have the pains like I have diarrhea but I can not use the bathroom, I smell things before others, I'm craving foods that I normally wouldn't like and I am bleeding very lightly could I be pregnant or is it just the Nexplanon symptoms and where the Nexplanon is it sometimes gets swollen
Carm1222; After this amount of time you should not have all of these side effects And the thing about it swelling up too. You should get in to see the doctor as soon as you can. Please give them a call Monday this is not normal to have all this happen this long after having it put it. good luck to you Chuck1957
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2015 • 1 answer
Posted 20 Dec 2016 • 0 answers
Posted 2 Jan 2017 • 0 answers
Posted 20 Feb 2017 • 1 answer
Hi! I've been on Nexplanon since summer 2016, it's reaching march 2017 now and I've started getting?
Posted 28 Feb 2017 • 0 answers